# SDR CA090917003

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 28,576 hours
- Engine: Pwa R985AN14B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hose
- Part number: MILH6000
- Condition: Worn
- Location: Hyd Pump
- Component: Pump, Dhav
- Component part number: P19AMK111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE , MIL-H-6000 CONNECTING WOBBLE PUMP RELIEF VALVE TO ADAPTER FOUND TO BE CHAFED (NOT LEAKING) FROM CONTACT WITH BOTTOM PANEL SUB ASSY CENTER. HOSE WAS REPLACED AND TIED OFF TO PREVENT CONTACT WITH BOTTOM PANEL. (TC# 20090917003)
